# SDR DALA13018610139

- Difficulty date: April 22, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 64,954 hours, 27,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY PATH LIGHTS FROM ROW 34-46AB ARE INOPERATIVE.  MX RESET PIN 9 ON CONNECTOR D9048.  SYS OPS IS NORMAL.
